A male asked:
Disclaimer

wife may have overdosed on zanax two days ago. she is very lethargic and sleeps most of the day. when she does get up her balance is off.

1 doctor answer
Dr. Julan Crane
24 years experience Pediatrics
Overdose : Call ambulance to take her to ED now
Answered on Jan 11, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old female asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
No, : No, i would not recommend that. Medications such as benzodiazepines can decrease your respiratory rate so that you don't breathe as well. Taking two ... Read More
A 22-year-old male asked:
Dr. Greg Hinson
26 years experience Family Medicine
Go to the ER: The effect of xanax (alprazolam) goes away quickly; it is only in you for a few hours. Vomiting and difficulty walking is at least a sign of dehydrati ... Read More
A 24-year-old male asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Yes, also consider: Yes, it is perfectly safe for you to take trazadone and i hope it helps. Withdrawal from xanax (alprazolam) (; other benzodiazepams) can be very diffi ... Read More
1
1 thank
A 41-year-old female asked:
Dr. K. Mujib Haque
23 years experience Internal Medicine
Xanax (alprazolam) HABIT forming: Xanax (alprazolam) is good medication and effective. Biggest risk is that it is HABIT forming..meaning you can get hooked. Yes, in short term it will ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month